Generalized Euler's Beta Matrix and Related Functions


Cekim B.

11th International Conference of Numerical Analysis and Applied Mathematics (ICNAAM), Greece, 21 - 27 September 2013, vol.1558, pp.1132-1135 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1558
  • Doi Number: 10.1063/1.4825707
  • Country: Greece
  • Page Numbers: pp.1132-1135

Abstract

In this paper, we define generalizations of Euler's beta, gamma, hypergeometric and confluent hypergeometric matrix functions. Then, recurrence relations and integral representations are derived for generalizations of Euler's beta and gamma matrix functions. Finally, some properties such as transformation formulas, recurrence relations and integral representations are obtained for generalizations of hypergeometric and confluent hypergeometric matrix functions.